# SDR CA150120018

- Difficulty date: January 15, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKE-OFF, WHILE GEARS WERE BEING RETRACTED, NR 2 ENGINE TORQUE WENT FROM 90 TO 70 PERCENT. APPROXIMATELY 5 SECONDS LATER, THE TORQUE DROPPED TO 40 PERCENT, THEN TO ZERO. FOLLOWED PROCEDURES AND SAFELY LANDED BACK AIRPORT OF ORIGIN. THE PRELIMINARY INSPECTIONS REVEALED EXTENSIVE DAMAGE TO THE NR 2 ENGINE POWER TURBINE. SOME ENGINE DEBRIS HAVE BEEN FOUND ON THE RUNWAY. PUNCTURES AND DENT HAVE BEEN REPORTED ON JET AND EXHAUST PIPES SKINS. THE RGB FILTER INDICATOR FOUND POPPED-OUT. THE ENGINE IS BEING INSPECTED AND POWER TURBINE DAMAGE WAS CONFIRMED AND METALLIC DEBRIS FOUND IN EXHAUST DUCT.
